... for the drug Reglan. to offset involentary movements. I am told that it is the only medication that can help but that it is very expensive. Where can I get information on this
6 Nov 2011
I realize this answer is very, very late and hopefully you got some information from your doctor. If you managed to find something relevant it would be appreciated if you could share.
I can only give you information about Xenazine but not about it's effectiveness if used for involuntary movements due to Reglan.
Xenazine (tetrabenazine) reduces the amount of certain chemicals in the body that are overly active in people with Huntington's disease.
Xenazine is used to treat Huntington's chorea (uncontrolled muscle movements).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on reglan for a year and had side effects after I stopped the medication. Most of my symptoms?
... have gone away. I have now been off of the medicine for 1 year but I'd like to know is it possible to still get Tardive Dyskinesia after all ...
3 answers • 20 Aug 2010
My mother has taken Reglan for years, but has now come off the drug because of a diagnosis of tardive dyskinesia. Her symptoms are very bad to the ...
9 answers • 21 Sep 2010
Im 15 and I took Reglan/metrocloprimide for 2 days for constant nausea and stomach pains, I will NEVER take this medication again. This medication ...
2 answers • 15 Aug 2011
I was recently diagnosed with gastroparesis and the Dr has prescribed reglan. I haven't started taking it yet due to reading about the side ...
2 answers • 21 Dec 2013